| Catalog Number |
810081 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Prolapse (2475); Urinary Incontinence (4572)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a gynecological procedure on (b)(6) 2002 with tvt was implanted.It was reported that the patient experienced stress urinary incontinence; cystocele; rectocele.No additional information was reported.
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported as soon as they are available.The internal complaint's manufacture number is (b)(4).
Additional Manufacturer Narrative
Additional information h6, h11.Product was not returned.Based on the information available, no further action is required at this time.Complaint information is trended on a regular basis to determine if further investigation is warranted.If additional information is made available, the investigation will be updated as applicable.The internal complaint number is (b)(4).